# SDR ABXA20130819510

- Difficulty date: August 19, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 54,564 hours, 41,885 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 313T1380243
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBD FRAME BELOW HYD BAY ACCESS DOOR CRACKED AT FWD LATCH FITTING.  R & R DEFECTIVE FRAME IAW SRM 51-40-2. ACFT WAS GROUNDED.
